Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: One More Question re Zyprexa denise528

Posted by Janelle on March 27, 2003, at 13:36:08

In reply to One More Question re Zyprexa, posted by denise528 on March 27, 2003, at 13:23:55

I found the SAME thing - for me Zyprexa felt like a really strong drug at 10mg. It made me drowsy and hungry. I did not like it.

To address your question, if you're on 10mg of Zyprexa and also taking other drugs, I would say that it is very difficult to know which is doing what.

And in my case (I got off Zyprexa a long time ago), I'm taking a bunch of meds and the pdoc is now streamlining them ONE AT A TIME, because if we mess with more than one, we won't know which removal is having an effect, if an effect is felt.

It's frustrating and slow-going, takes a lot of patience.

Unfortunately, when you're taking a cocktail of several meds at once, it is tricky to know which one is causing any given effect. The thing to do is to remove whichever one you suspect may be the culprit and see if the effect goes away.

Or, if you add a med to your mix and suddenly effects start happening, then it would most likely be that med or its combining in a bad way with the others you're on.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janelle thread:213475
URL: http://www.dr-bob.org/babble/20030325/msgs/213484.html